# SDR SWIA200718860

- Difficulty date: August 20, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 12,724 hours, 11,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 AT RBL 9 INBOARD AND OUTBOARD CLIPS ARE CRACKED, FOUND AT C-CHECK.  REPLACED CLIPS AT STA 280 RBL9 PER CRJ200 SRM 51-42-21 PG 17.
